Advertisement
Home » Expert Q & A » Suboxone and Methadone » Suboxone & Methadone: Yerachmiel Donowitz

Sexual Side Effects of Suboxone

  • anonymous Asks ...
    anonymous

    I am 5 weeks into Suboxone. This drug is saving my life. But I am having one embarrassing problem. I have no sexual desire whatsoever. Is this side effect going to go away? Is there anything I can do about it?

  • Yerachmiel Donowitz Says ...
    Yerachmiel Donowitz

    Sexual side effects are not common. You might possibly be experiencing a different side effect, like stomach upset, and as a result of that have a loss of sexual responsiveness. The general guideline is to speak with the person who prescribed it. Your Dr. is the on who will be in the best position to guide you. If you are not using your own prescription, it would be best to get one. As a therapist, guidence can be given concerning behaviors and pycho-dynamics, but specifics on medication needs to come from a doctor. Suboxone can be like a miracle drug, but it needs to be respected as well.

Advertisement

Featured Experts